Donate Now
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Sex Basics and Sexual Health » morning after pill

 - UBBFriend: Email this page to someone!    
Author Topic: morning after pill
lilnerd
Activist
Member # 1194

Icon 1 posted      Profile for lilnerd     Send New Private Message       Edit/Delete Post 
My friend took the morning after pill last week because the condom ripped when she was having sex with her boyfriend. She said that she's been bleeding a lot but it's not her period. I was just wondering if everything was ok, and that I'd ask you guys at Scarleteen if there is anything she should know. Thanks for your help!

------------------
"nothing's quite the same now - I just say your name now - but it's not so bad - you're only the best I ever had"


Posts: 543 | From: NY | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
Gumdrop Girl
Scarleteen Volunteer
Member # 568

Icon 1 posted      Profile for Gumdrop Girl     Send New Private Message       Edit/Delete Post 
hmm, the morning after pill is not known to have excessive bleeding as a side-effect.

could she have possibly incurred any injuries during sex? or maybe is the timing really close to her cycle that the rapid influx of hormones from the pill may have affected her menses.

------------------
i use angst


Posts: 12677 | From: Los Angeles, CA ... somewhere off the 10 | Registered: Jul 2000  |  IP: Logged | Report this post to a Moderator
Mophead
Activist
Member # 7

Icon 1 posted      Profile for Mophead     Send New Private Message       Edit/Delete Post 
The morning after pill is supposed to make you have your period even if its not time. If you go to www.plannedparenthood.com you'll find information on the morning after pill.

------------------
My menstrual diary
Updated as often as my uterus


If I run by the window real fast no-one will notice I'm naked.


Posts: 752 | From: Canada | Registered: Jun 2000  |  IP: Logged | Report this post to a Moderator
lemming
Scarleteen Volunteer
Member # 33

Icon 1 posted      Profile for lemming     Send New Private Message       Edit/Delete Post 
We can't tell you what that might be. It could be normal or it could be a serious side effect.

If she has taken the Morning-After Pill and is bleeding, she needs to [i]contact her doctor![\i]

really. truly. it could be a normal, expected result, but there is always the possibility after taking a drug of serious adverse effects.

------------------
~lemming, Scarleteen Advocate

want to know the inner lemming? read her diary at http://innerlemming.diaryland.com/.
"Is love like the sweet, bitter taste of marmalade on burnt toast?"


Posts: 3156 | From: Austin, Texas | Registered: Jun 2000  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3